MAUDE Adverse Event Report: SPECTRUM MEDICAL S.R.L. CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSORS

SPECTRUM MEDICAL S.R.L. CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSORS
Model Number CP22V-VT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Refer to investigation report attached (er_r&d_24_003_scc410).
 
Event or Problem Description
Perfusionist had called with concern that the centrifugal pump cp22v-vt was causing hemolysis.
 
Additional Manufacturer Narrative
Refer to investigation report attached (b)(4).
 
Event or Problem Description

Brand Name
CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSORS
Common Device Name
CENTRIFUGAL BLOOD PUMP
Manufacturer (Section D)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT  41037
Manufacturer (Section G)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT   41037
Manufacturer Contact
raffaella tommasini
via di mezzo, 23
mirandola, modena 41037
IT   41037
MDR Report Key18542459
Report Number3016746283-2024-00001
Device Sequence Number9163932
Product Code KFM
UDI-Device Identifier08051160300624
UDI-Public08051160300624
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K201320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2025
Device Model NumberCP22V-VT
Device Lot NumberF000197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
18 FR EOPA ARTERIAL CANNULA.; 18 FR EOPA ARTERIAL CANNULA.; 21 FR ARTERIAL/JUGULAR BIOMEDICUS.; 21 FR ARTERIAL/JUGULAR BIOMEDICUS.; CENTRIFUGAL MOTOR.; CENTRIFUGAL MOTOR.; WORKSTATION.; WORKSTATION.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown